Ok, so i went to a doc. He was not worried at all about my situation. He told me i look like a man so i definetly have testo running through my veins. Quick investigation of testies and everything was ok. I told him my porn addiction past and all what i know about dopamine and flatline. He did not have any knowledge about pmo and dopamine and testosterone relationship. I showed him my earlier blood panel results and he ordered a new one later this year that includes different things. Here comes the interresting part of my visit: i showed him a list of all my supplements i have used or am using currently to treat this flatline/withdrawal symptoms and oh boy he saw red he told me that basicly i have been doing quite the opposite with those supps. He told me that those supps are most likely causing me my low test coz they tend to turn feminine hormones in a man's body and inhibit my own T production. he told me to quit them lol he gave a me a prescription for cialis and said "hope this helps a little.. and let see testo again later this year. Stop using those supplements".I believe therapy might stop my own production for good? I'm not sure if i'm even able to get the treatment because my total testo is within the reference values, it's normal, low(ish) but normal. Doctor will not give me any testo meds if i'm just fine according to his standards i'm affraid.
But lets see what he says. I'll report here as soon as i know.
I don't have blood flow issues but i believe if my arrousal is weakish and my wife wants to fool around, cialis might help.
He also said that there is zero reason to start TRT for me.